# SDR ASAA2017061921138

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,752 hours, 2,608 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24270
- Condition: Failed
- Location: Window Heat
- Part time: 7,797 hours, 2,621 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OVERHEAT ILLUMINATED ON RIGHT SIDE. RAN CHECKLIST. CUT OFF THREE MINUTES. TURNED BACK ON AND ILLUMINATED AGAIN. CUT OFF REMAINDER OF FLIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE RIGHT WHCU IAW AMM TASK 30-41-11-000-801/-400-801. CHECKED GOOD.  NO FAULT NOTED.  OPS NORMAL IAW AMM 30-41-11/501.
